Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times

Finster, F and Strohmaier, A orcid.org/0000-0002-8446-3840 (2015) Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times. Annales Henri Poincaré, 16 (8). pp. 1837-1868. ISSN 1424-0637

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015 Springer Basel. This is an author produced version of a paper published in Annales Henri Poincaré. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via Annales Henri Poincaré.
Dates:
  • Published: August 2015
  • Accepted: 7 July 2014
  • Published (online): 27 February 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Apr 2017 15:04
Last Modified: 16 Jan 2018 15:47
Published Version: https://doi.org/10.1007/s00023-014-0363-z
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00023-014-0363-z

Commentary/Response Threads

Share / Export

Statistics